# SDR CALA2019120302121

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 56,406 hours, 24,392 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torsion Box
- Part number: D5347042021400
- Condition: Corroded
- Location: Frames 52-56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TORSION BOX UPPER SURFACE HAS LIGHT SURFACE CORROSION MULTIPLE AREAS, A3NB-33-3-6010, PER  LCQ NR 9290450,   REMOVED AND REPALCED AFT CARGO TORSION BOX WRB R/H SIDE FR52-56 IAW A320 SRM 51-42-11-801 PARAGRAPH 6 2E,2F.
